Psycho-Babble Medication Thread 87330

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Trazodone: any experiences?

Posted by Vincent on December 18, 2001, at 18:06:37

I'am going on Trazodone. But i'm a little worry about side effects and real efficacy.
Does anyone have any personal experience using Trazodone? I just started taking a bit of it at night and it seems to be antianxiety & pro sleep. Just want to know what your experiences have been with side effects and success.
Thanks for your share!

 

Re: Trazodone: any experiences?

Posted by Bill L on December 19, 2001, at 8:40:06

In reply to Trazodone: any experiences?, posted by Vincent on December 18, 2001, at 18:06:37

I took it just one night and it helped immediately with anxiety and sleep but I was too tired the next day. I probably could have adjusted the dose and stayed on it. A lot of people are very happy with it as a sleeping pill. It's not physically addictive and from what I recall reading, you generally do not need to increase the dose over time. Aside from causing daytime tiredness in some people, it can also cause priasm in a small percentage of males (prolonged erection). If this occurs for a few hours, then the person should go to the emergency room for treatment.

> I'am going on Trazodone. But i'm a little worry about side effects and real efficacy.
> Does anyone have any personal experience using Trazodone? I just started taking a bit of it at night and it seems to be antianxiety & pro sleep. Just want to know what your experiences have been with side effects and success.
> Thanks for your share!

 

Re: Trazodone: any experiences? Vincent

Posted by CalvaryHill on January 6, 2002, at 3:05:00

In reply to Trazodone: any experiences?, posted by Vincent on December 18, 2001, at 18:06:37

I think you may have more luck with trazodone's relative nefazodone. Nefazodone has a more benign side-effect profile.

 

Re: Trazodone: any experiences?

Posted by henryO on January 8, 2002, at 0:15:56

In reply to Trazodone: any experiences?, posted by Vincent on December 18, 2001, at 18:06:37

At first it knocked me out fast and hard, I didn't like it. Later I was told to start taking it a little at a time and let myself adjust to it. That worked. It gave me vivid dreams. After 5 or 6 months it seemed to work less and less well and eventually I moved on. Some people find it works great for them.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.